# SDR CALA2014040390761

- Difficulty date: July 6, 2012
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 77,872 hours, 22,532 cycles
- Engine: Pwa PW2040
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Mount Bracket
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INB FLAP, OTBD AFT FAIRING, FWD INBD MOUNT BRACKET HAS PULLED RIVETS & ELONGATED HOLE.  ACCOMPLISHED A FREEZE PLUG STRAP REPAIR.  ACFT WILL BECOME NON-AIRWORTHY ON OR BEFORE 20JUL14 UNLESS NEW 8100-9 RECEIVED.
